# SDR COMA0570117

- Difficulty date: October 31, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 6,475 hours, 5,031 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5803 - FUMES IN COCKPIT.  TURNED OFF LEFT BLEED AIR AND FUMES DISSIPATED.  NO FUMES OR SMELL DURING GROUND RUNS.
